DocServer

Items where Author is "Giles, John"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Borwein, Jonathan M. and Giles, John and Vanderwerff, Jon D. (2002) Rotund norms, Clarke subdifferentials and extensions of Lipschitz functions. Nonlinear Analysis: Theory, Methods & Applications, 48 (2). pp. 287-301. ISSN 0362546X

Borwein, Jonathan M. and Fitzpatrick, Simon and Giles, John (1987) The differentiability of real functions on normed linear space using generalized gradients. Journal of Optimization Theory and Applications, 128 . pp. 512-534.

Borwein, Jonathan M. and Giles, John (1987) The proximal normal formula in Banach space. Transactions of the American Mathematical Society , 302 . pp. 371-381.

This list was generated on Mon Nov 20 03:10:06 2017 AEDT.